This is the latest study linking phosphodiesterase type 5 inhibitor therapy with improvement in CPPS symptoms.
A total of 25 patients (mean age 44) were treated for about ~1.3 years.
"Continued use of daily PDE5is was associated with significant decreases in total CPSI, pain, urinary symptom and quality of life scores [total CPSI: −12.8, standard deviation (SD) 9.5; pain: −6.1, SD 4.1; urinary symptoms: −2.4, SD 2.1; quality of life: −4.5, SD 3.9; P<0.001]"
I believe it can help. Had mixed experience with it. Everything seems more healthy down there when I take it, including urination.
However, the drawback for me is that the more I get erections at night, the worse I wake up in the morning. The days when I have sexual dreams or wake up with a strong erection, the rest of the days are usually painful.
Age: 33| Onset Age: 24 | Symptoms: dull ache in pelvic area, tension, feeling the need to urinate, frequency, dribbling after urination, ED symptoms started 6 moths after the onset wrecking my life since, abdominal tension, tension in my thighs. | Helped By: stretching/massage , benzos | Worsened By: Mainly sex, but also sitting and anxiety| Other comments: I have seen periods of substantially less flare-ups, but now I am at a steady state where it comes back almost always after sex.
I read about two guys commenting on how low dose Cialis helped them with blood flow to the penis and helped with the hard flaccid symptom. I suspect I would have to continue taking this for many years to keep getting this symptom of hard flaccid alleviated, I do not think just taking it for a while will get rid of it. I have not read about anyone who got rid of hard flaccid. I think the inflammation seems to restrict the blood flow to the penis. Alpha blockers help me some with this symptom, but I read they can cause eye problems. No body knows how long and how often it is considered safe to take them.
I want to try Cialis which works similarly and also helps with ED and has helped other guys, but I’m concerned about the possibility of damaging the eyes, last thing I want to do is go blind trying to alleviate my symptoms. If use it and it works, I will have to continue using it, my thought was that maybe reducing the frequency e.g. taking it every other day or every two or three days in low doses might be safer, what are your thoughts mark, every drug I come across that can at least give some temporary relief has the possibility for an alarming side effect when taken long term. looks like Cialis is not the exception. I talked to my Uro and all he said was, “some men take it continuously”, he did not give direct advice on whether he would consider it safe or not to take it continuously on a tailored regimen. Based on that I decided I’m just going to give up on the meds as all the ones that could help have the possibility of causing serious harm, I’m probably better off living a healthy life, eating right and exercising and hoping that will, at least to an extent reduce the symptoms over time. I wanted your opinion on this last medication. I think Cialis can help as it as helped other men with the same symptom but if it cannot be taken continuously at least once or twice a week in the lowest effective dose without still posing enough risk of damaging the eyes I don’t see the point of taking. If I can only use it for a few months or a few years and then must stop to prevent serious side effects and the symptoms come back I personally prefer not to use them at all. I am not asking for medical advice, just your opinion based on your knowledge on drugs. Do You think it’s worth taking this continuously for many years on a tailored regimen maybe on the least possible dose, like 2.5 mg, maybe just a few times a week? I’m in doubt and I won’t risk my eyesight, but I would appreciate your input on this, thank you again.
Age:25 | Onset Age:25 | Symptoms: weakness sensation in the pelvic and genital area, low libido, pain with ejaculation, penile pain, hard flaccid | Helped By: | Worsened By: ejaculation, stress, sitting too long, alcohol| Other comments:
"A small number of people taking tadalafil have had sudden vision loss. Most of these people already had eye problems, or had diabetes or other health conditions that can affect blood vessels in the eyes. It is not clear whether tadalafil causes vision loss."
I would either not use it or only use it for short stints on an occasional basis.
Ideally, CPPS should not be treated pharmacologically in the first instance.
HAS THIS SITE HELPED YOU?
Say Thanks! by making a small donation
PayPal link at end of page ↓
I have tried it every so often, small doses <10mg... and it seems to help as far as pain and tightness, but I get that weird side effect of pain in my legs with it... And that side effect is really weird, not sure why it happens... like your leg bones hurt, hard to explain... Esp painful at night lying down (the legs), side effect of Cialis, goes straight away after stopping Cialis, well after 24-48 hrs it does...